# SDR SWIA2021091060878

- Difficulty date: July 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO BAY LOWER SIL CORRODED IN MULTIPLE SPOTS (MARKED).   (C-CHECK RO 9/8/21)     / REMOVED AND INSTALLED NEW AFT CARGO DOOR SILL BETWEEN FS1000.00 - 1047.00 REF. CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
